MathSciNet Relay Station
MathSciNet bibliographic data
MR1814102 46H25 (46J15 46M18 47A15 47A45)
Buske, Dale R. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1721–1726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement